Polynomial functions over bounded distributive lattices
Marichal, Jean-Luc; Couceiro, Miguel (2012), Polynomial functions over bounded distributive lattices, Journal of Multiple-Valued Logic and Soft Computing, 18, 3-4, p. 247-256
TypeArticle accepté pour publication ou publié
External document linkhttp://arxiv.org/abs/0901.4888
Journal nameJournal of Multiple-Valued Logic and Soft Computing
Old City Publishing
MetadataShow full item record
Abstract (EN)Let L be a bounded distributive lattice. We give several characterizations of those Ln → L mappings that are polynomial functions, i.e., functions which can be obtained from projections and constant functions using binary joins and meets. Moreover, we discuss the disjunctive normal form representations of these polynomial functions..
Subjects / KeywordsDistributive lattice; polynomial function; normal form; functional equation
Showing items related by title and author.